RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 5, Pages 151–153 (Mi mz3124)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Fluctuation of averages in the strong law of large numbers

A. G. Kachurovskii

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Full text: PDF file (288 kB)

English version:
Mathematical Notes, 1991, 50:5, 1202–1203

Bibliographic databases:

Received: 22.05.1991

Citation: A. G. Kachurovskii, “Fluctuation of averages in the strong law of large numbers”, Mat. Zametki, 50:5 (1991), 151–153; Math. Notes, 50:5 (1991), 1202–1203

Citation in format AMSBIB
\Bibitem{Kac91}
\by A.~G.~Kachurovskii
\paper Fluctuation of averages in the strong law of large numbers
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 5
\pages 151--153
\mathnet{http://mi.mathnet.ru/mz3124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155569}
\zmath{https://zbmath.org/?q=an:0742.60031|0778.60024}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 5
\pages 1202--1203
\crossref{https://doi.org/10.1007/BF01157712}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500021}


Linking options:
  • http://mi.mathnet.ru/eng/mz3124
  • http://mi.mathnet.ru/eng/mz/v50/i5/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kachurovskii, “Time fluctuations in the statistical ergodic theorem”, Math. Notes, 52:1 (1992), 744–745  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Chashka, “Fluctuations in martingales”, Russian Math. Surveys, 49:2 (1994), 148–150  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. G. Kachurovskii, “The rate of convergence in ergodic theorems”, Russian Math. Surveys, 51:4 (1996), 653–703  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:206
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020